Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 28, 2011, 3:09 PM CST. It took effect at Mar 1, 2011, 10:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 3:09 PM CST (21:09 UTC)
- In effect from
- Mar 1, 2011, 10:00 AM CST
- Expired
- Mar 2, 2011, 3:15 AM CST
- In force
- 17 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
461 WHUS73 KMKX 282109 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 PM CST MON FEB 28 2011 ...WINDS INCREASE ONCE AGAIN TUESDAY... .A LOW PRESSURE CENTER PASSING TO THE NORTH OF WISCONSIN WILL LEAD TO INCREASED SOUTHWEST WINDS DURING THE DAY TUESDAY. WINDS GUSTING TO 25 TO 30 KNOTS ARE EXPECTED. A COLD FRONT PASSES THROUGH THE STATE TUESDAY NIGHT SHIFTING WINDS TO THE NORTHWEST...REMAINING GUSTY THROUGH THE NIGHT. OFFSHORE WINDS WILL LIMIT WAVE HEIGHTS THROUGH THE PERIOD. LMZ643>646-010515- /O.NEW.KMKX.SC.Y.0020.110301T1200Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 309 PM CST MON FEB 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TUESDAY...SHIFTING NORTHWEST 15 TO 20 KNOTS TUESDAY NIGHT. GUSTS TO 30 KNOTS TUESDAY AND TUESDAY NIGHT. * WAVES: INCREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX ZABEL
6 follow-up statements
682 WHUS73 KMKX 010246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST MON FEB 28 2011 ...WINDS EXPECTED TO INCREASE ON TUESDAY... .A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING ACROSS SOUTHERN CANADA WILL RESULT IN INCREASING SOUTH WINDS LATE TONIGHT AND TUESDAY MORNING. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS LATER TUESDAY MORNING. THE WINDS WILL DIMINISH BRIEFLY TUESDAY EVENING AS A COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN FROM THE NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE MICHIGAN. WAVES HEIGHTS WILL INCREASE TO 3 TO 5 FEET...AND WILL BE HIGHEST TOWARD THE OPEN WATER. LMZ643>646-011100- /O.CON.KMKX.SC.Y.0020.110301T1200Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TUESDAY MORNING AND THEN SHIFT TO THE NORTHWEST TUESDAY NIGHT. GUSTS TO 30 KNOTS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT. * WAVES: INCREASING TO 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
844 WHUS73 KMKX 010933 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CST TUE MAR 1 2011 ...WINDS EXPECTED TO INCREASE ON TUESDAY... .A TIGHTENING PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING ACROSS SOUTHERN CANADA WILL RESULT IN STRONGER WINDS TODAY. SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS. THE WINDS WILL DIMINISH BRIEFLY TUESDAY EVENING AS A COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN FROM THE NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE MICHIGAN. LMZ643>646-011745- /O.EXT.KMKX.SC.Y.0020.110301T1600Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY AND THEN SHIFT TO THE NORTHWEST TONIGHT. GUSTS TO 30 KNOTS ARE POSSIBLE. * WAVES: INCREASING TO 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA WWW.WEATHER.GOV/MKX
585 WHUS73 KMKX 011933 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 133 PM CST TUE MAR 1 2011 ...WINDS EXPECTED TO INCREASE ON TUESDAY... .A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING ACROSS SOUTHERN CANADA WILL RESULT IN STRONGER WINDS THROUGH TONIGHT. SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO THIS EVENING. THE WINDS WILL THEN DIMINISH BRIEFLY THIS EVENING AS A COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN FROM THE NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE MICHIGAN. LMZ643>646-020345- /O.CON.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 133 PM CST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS INTO THIS EVENING AND THEN SHIFT TO THE NORTHWEST TONIGHT. * WAVES: 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
186 WHUS73 KMKX 012254 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 133 PM CST TUE MAR 1 2011 ...BLUSTERY SOUTHWEST WINDS WILL TURN TO THE NORTHWEST THIS EVENING... .A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE MOVING ACROSS SOUTHERN CANADA WILL RESULT IN STRONGER WINDS THROUGH TONIGHT. SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS WILL CONTINUE INTO THIS EVENING. THE WINDS WILL THEN DIMINISH BRIEFLY THIS EVENING AS A COLD FRONT APPROACHES...BUT THEN WILL PICK UP AGAIN FROM THE NORTHWEST ONCE THE COLD FRONT MOVES EAST OF LAKE MICHIGAN. WAVE HEIGHTS WILL REMAIN HIGHEST TOWARD THE OPEN WATERS. WINDS AND WAVES WILL DIMINISH LATE TONIGHT AND EARLY WEDNESDAY. LMZ643>646-020345- /O.COR.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 133 PM CST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TURNING TO THE NORTHWEST THIS EVENING. * WAVES: 3 TO 5 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK
121 WHUS73 KMKX 020309 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 PM CST TUE MAR 1 2011 ...BLUSTERY WEST WINDS WILL CONTINUE TO VEER TO THE NORTHWEST... .A COLD FRONT MOVING ACROSS THE WESTERN GREAT LAKES WILL CAUSE THE WINDS TO VEER TO THE NORTHWEST TONIGHT. A LINGERING TIGHT PRESSURE GRADIENT AND COLDER AIR SURGING ACROSS THE LAKE BEHIND THIS FRONT WILL RESULT IN BLUSTERY WINDS LINGERING THROUGH TONIGHT. HENCE A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL LATE TONIGHT. THESE WINDS WILL CAUSE WAVES OF 2 TO 4 FEET...WITH THE HIGHEST WAVES EXPECTED TOWARD THE OPEN WATER. BOTH WINDS AND WAVES WILL DIMINISH EARLY WEDNESDAY. LMZ643>646-021115- /O.CON.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 PM CST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS TURNING TO THE NORTHWEST...A FEW GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
743 WHUS73 KMKX 020915 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 AM CST WED MAR 2 2011 LMZ643>646-021015- /O.CAN.KMKX.SC.Y.0020.000000T0000Z-110302T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 AM CST WED MAR 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. HOWEVER...SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION AS WINDS WILL REMAIN ELEVATED THROUGH THE MORNING WITH A FEW GUSTS TO AROUND 25 KNOTS. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 4:05 AM CST, 11 hours 4 minutes earlier.
Area forecast discussion, Feb 28, 4:05 AM CST, 11 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CST MON FEB 28 2011 .TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH. HIGH PRESSURE OVER DAKOTAS IS EXPECTED TO DRIFT SOUTHEAST TO MISSOURI BY TONIGHT...WITH RIDGE MOVING EAST OF WI BY MIDNIGHT. DRIER AIR WILL GRADUALLY FILTER IN TODAY ON NORTHWEST-NORTH SURFACE WINDS WHICH GRADUALLY COME OUT OF THE WEST-NORTHWEST BY SUNSET TODAY. MODEL SOUNDINGS ARE DRY FOR TODAY...SO PLENTY OF SUNSHINE WITH ONLY A FEW TO SCATTERED DAYTIME CUMULUS CLOUDS AFTER LEFTOVER CLOUDS FROM SUNDAY NIGHTS SYSTEM MOVE EAST. AFTER MIDNIGHT TONIGHT MODELS SHOW MID-LEVEL WARM AIR ADVECTION RESULTING IN SOME CLOUDS...BUT ONLY PARTLY CLOUDY. SURFACE WINDS ALSO BECOME SOUTH TO SOUTHWEST AFTER MIDNIGHT TONIGHT. WILL LOWER MINIMUM TEMPS TONIGHT A FEW DEGREES BELOW GUIDANCE GIVEN THAT TEMPS DROPPED TO SINGLE DIGITS IN THE DAKOTAS THIS MORNING. TUESDAY THROUGH WEDNESDAY NIGHT- CONFIDENCE...MEDIUM SURFACE TROUGH/WEAK COLD FRONT WILL BE APPROACHING FROM THE NORTHWEST. VORT ACTION TO REMAIN TO THE NORTH WITH ATMOSPHERE TOO DRY TO SUPPORT PRECIP. BRIEF 850 MILLIBAR THERMAL RIDGE...0 TO 2C... POKES UP AHEAD OF THE FRONT WITH TEMPS REACHING LOW 40S. GFS GENERATES LIGHT POST FRONTAL PRECIP WELL TO OUR NORTHWEST THEN WIPES THIS OUT BEFORE REACHING THE CWA. COLD ADVECTION REGIME TUESDAY NIGHT INTO WEDNESDAY WITH SURFACE HIGH BECOMING DOMINANT FEATURE. THURSDAY AND THURSDAY NIGHT- CONFIDENCE...LOW TO MEDIUM 850 RIDGE AXIS SHIFTS EAST AND WARM AIR ADVECTION GETS UNDERWAY AHEAD OF APPROACHING TROUGH. GFS SHOWS A BIT MORE VORTICITY IN THE FLOW THAN THE ECMWF. THE GFS IS CERTAINLY WETTER AND THAT HAS BEEN A COSNISTENT TREND...THOUGH THE HEAVIEST PRECIP IS FOCUSED NORTH OF THE CWA CLOSER TO WHERE THE ECMWF IS SHOWING LIGHT QPF. FRIDAY AND SATURDAY- CONFIDENCE...VERY LOW GFS AND CANADIAN STILL FAVORING A MORE PROGRESSIVE SOLUTION THIS PERIOD TAKING THE FRONT AND LOW WELL OFF TO THE EAST WITH A DRY PATTERN FOR SOUTHERN WI. MEANWHILE THE ECMWF CONTINUES TO TO SHOW THE SCENARIO OF HOLDING UP THE FRONT/INVERTED TROUGH AS LOW PRESSURE DEVELOPS AND MOVES NORTHEAST ALONG THE BAROCLINIC ZONE. THIS PATTERN FAVORS CONTINUED PRECIPITATION CHANCES INTO SATURDAY MORNING. WILL STEER TOWARDS THE CONSENSUS POPS WITH THIS MUCH VARIATION IN THE MODEL SCENARIOS. SUNDAY- CONFIDENCE...LOW 00Z ECMWF SHOWS PRECIP SHIELD WELL TO THE SOUTHEAST WITH A DRY DAY. GFS SHOWS APPROACHING TROUGH FROM THE PLAINS WITH LIGHT QPF SPREADING IN LATER IN THE DAY INTO SUNDAY NIGHT. SOME LOW POPS ARE JUSTFIED AT THIS TIME. && .AVIATION...MVFR CONDITIONS THIS MORNING AS LOW-LEVEL CLOUD DECK GRADUALLY MOVES EAST. BACK EDGE SHOULD REACH MADISON AREA BY 13Z THIS MORNING...AND MILWAUKEE AREA BY 16Z...AND FINALLY CLEAR THE KENOSHA AREA BY 17Z. THEREAFTER JUST SOME SCATTERED DAYTIME CUMULUS CLOUDS SINCE MODEL SOUNDINGS ARE DRY FOR TODAY. SURFACE NORTHWEST-NORTH WINDS SHOULD BE STEADY 10 TO 15 KNOTS WITH SOME GUSTS TO 20-23 KT RANGE. WINDS OF 30 KNOTS AT 850 MB FORECASTED TODAY BY MODELS SUPPORT THIS IDEA. HIGH PRESSURE RIDGE MOVES ACROSS WI TONIGHT...SO WINDS BECOME CALM FOR A FEW HOURS...THEN COME OUT OF SOUTH LATE. SOME MID-LEVEL CLOUDS..PARTLY CLOUDY...LATER TONIGHT AS MID-LEVEL WARM AIR ADVECTION FROM 850 MB TO 700 MB TAKES PLACE. && .MARINE...SMALL CRAFT ADVISORY CONTINUES FROM 3 AM MONDAY MORNING FOR INCREASING NORTHEAST TO NORTH WINDS. EXPECT GUSTY NORTH WINDS THROUGH THE DAY MONDAY..THEN BACK NORTHWEST MONDAY NIGHT AND LOWER BELOW CRITERIA. ADVISORY GOES UNTIL 12 MIDNIGHT MONDAY NIGHT TO ALLOW WAVES TO SUBSIDE. SOUTHWEST WINDS TUESDAY...BUT PROBABLY BELOW ADVISORY CRITERIA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LMZ643>646. && SHORT/LONG TERM...COLLAR TODAY/TONIGHT/AVIATION/MARINE...KAPELA
Hazardous weather outlook, Feb 28, 4:00 AM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CST MON FEB 28 2011 WIZ046-047-051-052-056>060-062>072-011030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 400 AM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SNOW AND ICE REPORTS ARE ALWAYS APPRECIATED. LMZ643>646-011030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 AM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO GUSTY NORTH WINDS PRODUCING HIGH WAVES. THE BRISK WINDS ARE DUE TO STRONG LOW PRESSURE MOVING FROM THE SOUTHERN PLAINS TO LAKE ERIE. .DAYS TWO THROUGH SEVEN...TUEDAY THROUGH SUNDAY GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO MONDAY EVENING BUT WILL QUICKLY WEAKEN AS HIGH PRESSURE SETTLES OVER WISCONSIN AND LAKE MICHIGAN. BRISK SOUTHWEST WINDS WILL PREVAIL ON TUESDAY AHEAD OF AN APPROACHING CANADIAN COLD FRONT. THE FRONT WILL PASS LATE TUESDAY NIGHT AND WEDNESDAY MORNING WITH BRISK NORTH WINDS EXPECTED. A SMALL CRAFT ADVISORY MAY BE NEEDED DURING THIS PERIOD. WWW.WEATHER.GOV/MKX KAPELA
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.